# SDR DALA2014082004723

- Difficulty date: August 19, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,486 hours, 45,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 429-433
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WEB BETWEEN LONGERONS 25 AND 26R BS 429 - 433.  AFT WEB REPAIRED IAW ER/A 528224-14 REV ORIG.
